# SDR ASOA201702081156

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R HAS CORROSION BETWEEN FRAMES 280-295. CORROSION OUT OF LIMITS.  REMOVED STR 26R ALONG WITH STR SPLICE AND 4 EA CLIPS, THEN INSTALLED NEW PARTS  IAW SRM 51-42-06-001-001 A01,51-42-21-001-001-A01, AND DRAWING SH670-31634. THIS REPAIR IS CLASSIFIED AS MAJOR.
